# SDR HEEA968118

- Difficulty date: October 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7161J
- Make and model: Bolkms BO105S
- Aircraft serial: S834
- System (JASC): 2312 · VHF Communications System
- Part: Control Unit
- Part number: 4000106010
- Condition: Defective
- Location: Cockpit
- Component: C10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND THUMBWHEEL AND SECOND DISPLAY LIGHTS INCORRECT.
